... bleeding and it hasn't stopped its almost been 2 months of bleeding what should I do?
If you are still taking your pills correctly and the bleeding continues, you need to see your gynecologist. There are other reasons for vaginal bleeding other than one's period. You may have something like fibroids or imbalanced hormones which are causing bleeding. If you stopped taking your pill or have not been taking it as you should, this can cause bleeding too. You never want to alter how you take the Pill no matter what your body is doing-bleeding or not bleeding-you just keep taking them as they come in the pack. If you have not altered your pill schedule then it is certainly time to see your gynecologist to find out what is making you bleed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2011 • 1 answer
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
Posted 18 Jan 2013 • 2 answers
Posted 23 Sep 2013 • 1 answer
Posted 18 Apr 2015 • 1 answer
Posted 13 Mar 2016 • 0 answers